# SDR HALA2019051500247

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 13,220 hours, 2,036 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 HF WILL NOT CHANNEL.  RESET HF NR 1 C/B.  PERFORMED HF BITE PER AMM 23-11-00.  OPS CK OK.  NO FAULTS NOTED.  OK FOR SERVICE.
